Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Constrained stabilization of discrete-time-systems

Author(s):

A. Zheng, V. Balakrishnan, M. Morari
Conference/Journal:

International Journal of Robust & Nonlinear Control, vol. 5, no. 5, pp. 461-485
Abstract:



Year:

1995
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { ZheBal:1995:IFA_1183,
    author={A. Zheng and V. Balakrishnan and M. Morari},
    title={{Constrained stabilization of discrete-time-systems}},
    journal={International Journal of Robust \& Nonlinear Control},
    year={1995},
    volume={5},
    number={5},
    pages={461--485},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1183}
}
Permanent link